Thanks for your post. Side effects of palbociclib include a rash and dry skin and skin changes can also be a side effect of letrozole.
It’s good to read that using a moisturising cream helps. We are unable to suggest a specific moisturiser, but an unperfumed moisturiser might be of benefit. We would encourage you to mention this symptom to your treatment team so they can assess you and may have some helpful suggestions.
You could also share your post in this section of our forum to hear from others who may be experiencing this side effect.
Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks. The number is 0808 800 6000, (Relay UK -prefix 18001).
If you would like a nurse to call you do complete this form. Ticking the box agreeing to a call back.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
Breast Care Nurse
This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.